Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA generalization of Robertsí counterexample to the fourteenth problem of Hilbert.
Author(s) Shigeru Kuroda
TypeArticle in Journal
AbstractWe generalize Roberts' counterexample to the fourteenth problem of Hilbert, and give a sufficient condition for certain invariant rings not to be finitely generated. It shows that there exist a lot of counterexamples of this type. We also determine the initial algebra of Roberts' counterexample for some monomial order
ISSN0040-8735
URL http://projecteuclid.org/euclid.tmj/1113246747
LanguageEnglish
JournalTohoku Math. J. (2)
Volume56
Number4
Pages501--522
PublisherTohoku University, Mathematical Institute, Sendai
Year2004
Edition0
Translation No
Refereed No
Webmaster